MAUDE Adverse Event Report: STRYKER SPINE-US RADIUS VITALLIUM ROD 5.5 X 600 MM W/HEX; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US RADIUS VITALLIUM ROD 5.5 X 600 MM W/HEX; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 486613602
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported a fractured radius vitallium rod on the right side of their construct.Imaging shows the fractured device has migrated and patient reports that they are ambulatory but in pain.Revision surgery is not currently planned.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
RADIUS VITALLIUM ROD 5.5 X 600 MM W/HEX
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16862848
Report Number0009617544-2023-00020
Device Sequence Number5385587
Product Code NKB
UDI-Device Identifier04546540604859
UDI-Public04546540604859
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number486613602
Device Catalogue Number486613602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight91 KG